Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dizziness, minimal mucosal thickening in ethmoid air cells, maxillary sinuses without air fluid levels, mucosal thickening in both mastoid air cells

my husband has been having dizzieness/ fainting issuses for the past 6 months . insurance kept us from obtaining an MRI until now . The results are minimal mucosal thicking in ethmoidal air cells and both maxillary sinuses without air fluid levels. Fluid/mucosal thickening in both mastoid air cells. His father had tubes but in his ears a year before he was diagnosed with a gradeIV glioplastoma . Should we be doing more than antibiotics?
Asked On : Fri, 4 May 2012
Answers:  1 Views:  1403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
More details are needed about dizziness to find out the cause of it.
If it is a mild imbalance(not a true rotatory feeling) when he moves his head or walks, present all days, without hearing problem or noises in ear, then it could be secondary to sinus problem affecting through eustachian tubes.
But if it is sudden, repeated, true rotatory spinning spells and/or associated with hearing problem or noises in ear, feeling like vomiting or vomiting itself, diarrhoea then it may be due to different causes.
If he gets a true fainting then it points to heart or blood vessels related issues.
His father having tubes in ears or gioblastoma have no relation.
For proper diagnosis, management of dizziness and treatment of sinus problem you show him to a good ENT specialist.
Take care.
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor